# SDR DXTA200400232

- Difficulty date: January 28, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 1,165 hours, 853 cycles
- Engine: Pwa PW535A
- Engine time: 1,165 hours, 853 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 304196001
- Part serial: PCEDC0147
- Condition: Flamed Out
- Location: Right
- Part time: 1,165 hours, 853 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL 310 WITH THE RIGHT POWER LEVER AT FLIGHT IDLE, THE BOOST PUMP CAME ON AND OIL PRESSURE DROPPED TO ZERO, GENERATOR WENT OFF-LINE.  THE RIGHT ENGINE FLAMED OUT, IT THEN AUTO RELIT AT FL 290. REMOVED AND REPLACED THE RT ENGINE IAW CESSNA 560 MM CHAPTER 71-01-05. PERFORMED ENGINE 5 POINT GROUND RUN, OPS AND LEAK CHECK GOOD
